# SDR ASAA2019010927727

- Difficulty date: January 9, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 46,105 hours, 13,832 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Condition: Malfunctioned
- Location: Detection Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO DETECTOR LOOP A WON'T TEST. GROUNDED - YES. PERFORMED AMM TASK 26-16-00-710-801. CHECKED GOOD. NO HISTORY IN 30 DAYS. OPS NORMAL.
